MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump passed displacement test, rewind test, basic occlusion test, prime, compromised forced sensor system test, excessive no delivery test and occlusion test, no motor error alarm during testing noted.The motor was tested outside the unit and passed.(b)(4).A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump received motor error alarm.They also reported that the reservoir had been almost full or around the half way mark.The customer was able to clear the alarm and rewind the insulin pump.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751LNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10452473
Report Number2032227-2020-168206
Device Sequence Number11611635
Product Code OZO
UDI-Device Identifier00763000161170
UDI-Public(01)00763000161170
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAS
Device Catalogue NumberMMT-751LNAS
Device Lot NumberA6751LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR